Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2014-3pp.305-313

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 78, Issue 3 / 2014 | Next article >>
V.V. Velichenko, "Geometric mechanics: Foundations of the theory and fundamental equations," J. Appl. Math. Mech. 78 (3), 305-313 (2014)
Year 2014 Volume 78 Issue 3 Pages 305-313
Title Geometric mechanics: Foundations of the theory and fundamental equations
Author(s) V.V. Velichenko (Moscow, Russia,
Abstract Geometric mechanics, which develops traditional geometric methods of mechanics, enables one to construct theories of complex coupled systems on the basis of Newtonian axiomatics without recourse to the methods of Lagrangian analytical mechanics, Euler's methods for the dynamics of a rigid body and other theories and principles. Geometric methods simplify the general theory of complex mechanical systems and bring it closer to computerized computational technologies and to engineering practice.
Received 27 March 2013
Link to Fulltext
<< Previous article | Volume 78, Issue 3 / 2014 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100